# SDR MALA110261

- Difficulty date: November 13, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 9,293 hours, 5,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 280 FLOORBEAM HAS CORROSION BUBBLING THRU THE FASTENERS, AT THE TOP SIDE.  REMOVED AND INSTALLED NEW LT 280 FLOORBEAM IAW SRM 51-42-06 AND 51-42-21.
